# SDR CALA9700660

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 3 ENGINE ACCESS PANEL 487 FRAME CRACKED AT ATTACHMENT HOLE, A BROKEN NUTPLATE, AND CORROSION AT MATING SURFACE.  THE CRACK WAS 1 INCH LONG.  THE CRACKED AREA WAS REMOVED.  DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 54-00-01, FIGURE 2B.  THE CORROSION AND NUTPLATE WERE REMOVED AND THE NUTPLATE WAS REPLACED IAW SRM 51-35-01.
